Total Domination Polynomial of A Graph
S. Alikhani and Y. H. Peng, Introduction to domination polynomial of a graph, Ars Combinatoria 114(2014), 257-266.
S. Alikhani, On the Domination Polynomial of Some Graph Operations, ISRN Combin. 2013, Article ID 146595.
E.J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total domination in graphs, Networks 10(1980), 211-219.
I. Gutman and B. Borovicanin, Nullity of graphs: An updated survey, in Selected topics on applications of graph spectra, Math. Inst., Belgrade (2011), 137-154.
F. Harary, Graph Theory, Addison-Wesley, Reading Mass (1969).
T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of domination in graphs, Marcel Dekker, Inc., New York (1998).
Michael A. Henning, A survey of selected recent results on total domination in graphs, Discrete Mathematics 309(2009), 32-63.
N. D. Soner, B. Chaluvaraju and B. Janakiram, Total split domination in graphs, Far East Journal of Appl. Math. 6(1) (2002), 89-95.
N. D. Soner and B. Chaluvaraju, Total non-split domination in graphs, J. of Math. Ed. 38(2) (2004), 77-80.
eISSN 0975-5748; pISSN 0974-875X